Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


It works! Have faith.
Jun 9, 2006

After a bout of PCP in Feburary this year I recieved a positive diagnosis in March, so did my husband. We were both shocked and scared. At that time my CD4 was 114 and VL 98000. I have recieved wonderful care and support from both the medical profession and family/ friends. I commenced on Truvada, Saquinavir, Ritonovir on 3rd May and by the 24th May my CD4 was 381 and VL 2600. WOW. I feel good, more energy. I have also put in the work myself, eating right and seeing a psychologist, excercise and investing in my relationship.

I don't expect things to always be easy but having faith in those who want the best for you and the treatment will help.

I received news this week that a friend has committed suicide after recieving a positive diagnosis. I know that this isn't the whole story for him, but this obviously tipped him over the edge. He didn't give it a chance and had made up his mind. He didn't know of my position and he would have been someone I would have trusted.

Choose life and choose to live it.

Treatment works!!!

London Girl.

Response from Dr. Young

Dear London Girl-

Thanks for your important and thoughtful post. I'm very sorry to hear about your friend. Your two stories speak to the differences between the fear of HIV treatments and today's real world experiences of patients on medications.

Send us a post from time to time, I'd love to hear how you're doing (even if it's to say that nothing's going on).

BY



Previous
Can anything create HIV?
Next
This is all I have to look forward to?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement